# SDR KCSA201709151416

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 87,996 hours, 15,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083SA
- Part serial: 10874
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY ESCAPE DOOR BATTERY CHECKS FAILED.  REMOVED AND REPLACED LEFT UPPER DECK DOOR EMERGENCY POWER SYSTEM BATTERY PACK IAW AMM 52-23-14. TESTED OKAY IAW AMM 52-23-14.
